Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union

Journal metrics

  • IF value: 1.321 IF 1.321
  • IF 5-year<br/> value: 1.636 IF 5-year
    1.636
  • SNIP value: 0.903 SNIP 0.903
  • SJR value: 0.709 SJR 0.709
  • IPP value: 1.455 IPP 1.455
  • h5-index value: 20 h5-index 20

Volume 4, issue 4

Volume 4, issue 4

31 Dec 1997
Nonlinear quenching of current fluctuations in a self-exciting homopolar dynamo
R. Hide
Nonlin. Processes Geophys., 4, 201-205, doi:10.5194/npg-4-201-1997, 1997
31 Dec 1997
Size-frequency distribution of earthquakes in hierarchically organized load-transfer models
J. B. Gómez and A. F. Pacheco
Nonlin. Processes Geophys., 4, 207-211, doi:10.5194/npg-4-207-1997, 1997
31 Dec 1997
A fractal model for the sea state bias in radar altimetry
D. E. Bar and Y. Agnon
Nonlin. Processes Geophys., 4, 213-222, doi:10.5194/npg-4-213-1997, 1997
31 Dec 1997
Eddy growth and mixing in mesoscale oceanographic flows
G. Haller and A. C. Poje
Nonlin. Processes Geophys., 4, 223-235, doi:10.5194/npg-4-223-1997, 1997
31 Dec 1997
The modified Korteweg - de Vries equation in the theory of large - amplitude internal waves
R. Grimshaw, E. Pelinovsky, and T. Talipova
Nonlin. Processes Geophys., 4, 237-250, doi:10.5194/npg-4-237-1997, 1997
31 Dec 1997
Evidence of structured Brownian dynamics from temperature time series analysis
A. Pasini, V. Pelino, and S. Potestà
Nonlin. Processes Geophys., 4, 251-254, doi:10.5194/npg-4-251-1997, 1997
Publications Copernicus